# SDR AU010268

- Difficulty date: March 20, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Bell 206L
- Engine: Allsn 250C30
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001117AS
- Condition: Corroded
- Location: Main Rotor
- Part time: 862 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR BLADE CORRODED IN AREA BETWEEN PAINT AND LEADING EDGESTRIP ON UNDERSIDE OF BLADE. CORROSION DEPTH APPROXIMATELY 1.52MM (0.060IN). FOUND BEFORE FITMENT.
